# SDR UIEA2017072901375

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Indicator
- Part number: B56C8CE172
- Part serial: NAN
- Condition: Loose
- Location: Apu Cycle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU CYCLE COUNTER INDICATOR LOOSE NEAR E6 IN THE AFT CARGO BAY.  THE APU CYCLE COUNTER INDICATOR WAS REMOVED AND REPLACED IAW AMM 49-72 00, REV 121. CHECKED IAW AMM 49-72-00, REV 121.
